# SDR SWIA202157705

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 27 AT SEVERAL LOCATIONS (MARKED) BETWEEN FS1015.00 TO FS 1031.00.     (C-CHECK RO 4/21/2021)    REMOVED CORROSION ON STGR 27 BETWEEN FS1015 TO FS1031 REF CRJ700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-61-1842 REV--, DATED 2021-03-11. PRESSURE CHECKS GOOD. SEE CONTINUE CARD FOR DETAILS.
